It's Back!

Discussion in 'Support' started by Lynn Nowell, Nov 16, 2014.

tinnitus forum
    1. Lynn Nowell

      Lynn Nowell Member

      Location:
      Arkansas
      Tinnitus Since:
      01/2011
      Well, it ( tinnitus) never really went away! But when I signed up here early this year it was bad. And got better!
      Well I have some back pain that has flared, and I've had 2 600 mg doses of ibuprofen today.
      And the ringing is suddenly much louder. I know I had taken a week or more of ibuprofen early this year. So I'm strongly suspecting a relationship.
      My question are:
      Is it likely to be related?
      Does anything help? Like drinking extra water?
      Thank you. Lynn
       
    2. I who love music
      Cheerful

      I who love music Member

      Location:
      Michigan
      Tinnitus Since:
      mid seventies
      Hi Lynn,
      I haven't taken Tylenol, Aspirin, or Advil in over 10 years. I'm scared to death of it. I have the fresh memory of how these made my ears scream.
       
    3. Sound Wave
      Curious

      Sound Wave Member Benefactor Team Tech

      Location:
      Finland
      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Probably headphones
      That's quite a lot of ibuprofein. I wouldn't take that much since we know it is a bit ototoxic. Why not combine ibuprofein with parasetamol?
       
    4. quietatnight
      Frustrated

      quietatnight Member

      Location:
      Rockford IL
      Tinnitus Since:
      1990
      Cause of Tinnitus:
      Accustic tramma due being too close to a fire craker when I was a kid
      Lynn

      The good news is that it seems that most medications in the pain killer family are only a temporary problem. Once it get's out of your system its very likely that your spike will go away. So keep that in mind, you should be fine. I would not keep taking it though if you have the choice.

      Good Luck, I hope your spike leaves soon


      Louie
       
    5. yonkapin

      yonkapin Member Benefactor

      Location:
      Melbourne, Australia
      Tinnitus Since:
      March 2012
      You'll be sweet.

      NSAIDs like ibuprophen are notorious for their ototoxicity, but the good thing is that the effects are almost always temporary. If you were taking ridiculously high doses for extended periods of time, then it would be something to worry about but right now it's just a temporary annoyance you'll need to deal with.
       
    6. nogood
      Torn

      nogood Member Benefactor

      Tinnitus Since:
      04/2014
      Cause of Tinnitus:
      ototoxicity/infection
      Try taking fish oil and turmeric pills.. for ur back..
      stop using pain killers..
       
    7. Lynn Nowell

      Lynn Nowell Member

      Location:
      Arkansas
      Tinnitus Since:
      01/2011
      Acetaminophen makes me itch, ibuprofen makes ears ring, I'll have to look into alternatives. But my back is a bit better. Thanks for the thoughts everyone. Nogood , what does turmeric do ?
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.